Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 89, NWS New Orleans, LA

June 27, 2015Livingston Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 27, 2015, 5:09 PM CDT for Livingston Parish, Tangipahoa Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 5:09 PM CDT (22:09 UTC)
Expired
Jun 27, 2015, 6:03 PM CDT
In force
54 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Livingston Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2494 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS54 KLIX 272209
SVRLIX
LAC063-105-272315-
/O.NEW.KLIX.SV.W.0089.150627T2209Z-150627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
509 PM CDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
  CENTRAL LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 615 PM CDT

* AT 509 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
  STORM WAS LOCATED OVER LIVINGSTON...OR 11 MILES EAST OF DENHAM
  SPRINGS...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMMOND...PONCHATOULA...WALKER...LIVINGSTON...ALBANY...
  SPRINGFIELD...ROBERT...NATALBANY...KILLIAN AND TICKFAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3056 9026 3035 9026 3034 9027 3030 9030
      3029 9036 3031 9042 3032 9043 3033 9047
      3034 9048 3034 9049 3033 9050 3042 9086
      3060 9083
TIME...MOT...LOC 2209Z 279DEG 26KT 3050 9076 

$$

CAB
2 follow-up statements
575 
WWUS54 KLIX 272242
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
542 PM CDT SAT JUN 27 2015

LAC063-272252-
/O.CAN.KLIX.SV.W.0089.000000T0000Z-150627T2315Z/
LIVINGSTON LA-
542 PM CDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LIVINGSTON PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3056 9026 3035 9026 3030 9030 3029 9034
      3029 9036 3033 9047 3035 9048 3037 9050
      3038 9050 3041 9052 3043 9055 3047 9055
      3049 9057 3058 9057
TIME...MOT...LOC 2242Z 279DEG 26KT 3046 9049 

$$

LAC105-272315-
/O.CON.KLIX.SV.W.0089.000000T0000Z-150627T2315Z/
TANGIPAHOA LA-
542 PM CDT SAT JUN 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN TANGIPAHOA PARISH...

AT 542 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR PONCHATOULA...OR NEAR HAMMOND. THIS STORM WAS NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...SPRINGFIELD...ROBERT...NATALBANY AND TICKFAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3056 9026 3035 9026 3030 9030 3029 9034
      3029 9036 3033 9047 3035 9048 3037 9050
      3038 9050 3041 9052 3043 9055 3047 9055
      3049 9057 3058 9057
TIME...MOT...LOC 2242Z 279DEG 26KT 3046 9049 

$$

CAB
313 
WWUS54 KLIX 272303
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
603 PM CDT SAT JUN 27 2015

LAC105-272312-
/O.CAN.KLIX.SV.W.0089.000000T0000Z-150627T2315Z/
TANGIPAHOA LA-
603 PM CDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TANGIPAHOA PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
WEAKENED. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3056 9026 3035 9026 3030 9030 3029 9034
      3029 9036 3033 9047 3035 9048 3037 9050
      3038 9050 3041 9052 3043 9055 3047 9055
      3049 9057 3058 9057
TIME...MOT...LOC 2254Z 279DEG 26KT 3043 9032 

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:26 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 27, 3:26 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 PM CDT SAT JUN 27 2015

.DISCUSSION...
A WEAK COLD EXTENDING ACROSS CENTRAL LOUISIANA AND SOUTH CENTRAL
MISSISSIPPI THIS AFTERNOON WILL PUSH SOUTH INTO THE FORECAST
AREA LATE TODAY AND TONIGHT BEFORE SETTLING NEAR THE COAST ON
SUNDAY. THIS WAS OCCURRING AS AN UPPER TROUGH CONTINUED TO DEEPEN
OVER THE EASTERN CONUS. SCATTERED CONVECTION WAS BEING OBSERVED ACROSS
THE AREA IN ADVANCE OF THE FRONT THIS AFTERNOON AND THIS IS
EXPECTED TO CONTINUE THROUGH TONIGHT AND INTO SUNDAY AS THE FRONT
PRESSES SOUTHWARD. AREAS TO THE NORTH OF THE INTERSTATE 12 CORRIDOR...
AND ESPECIALLY ACROSS SOUTHWEST MISSISSIPPI...SHOULD SEE LOWER
RAIN CHANCES ON SUNDAY WITH SOMEWHAT DRIER AIR WORKING INTO THE
AREA IN THE WAKE OF THE BOUNDARY. THIS FRONT WILL WASH OUT MONDAY
WITH SCATTERED CONVECTION CONTINUING ACROSS THE AREA.

THE UPPER LEVEL TROUGH WILL PERSIST OVER THE EASTERN CONUS FOR
MUCH OF THE UPCOMING WEEK...ALTHOUGH IT AND ITS WESTERN RIDGE
COUNTERPART WILL DIMINISH IN AMPLITUDE SOMEWHAT AS THE WEEK
PROGRESSES. DAILY DIURNAL CONVECTION WILL STILL BE A THREAT
THROUGH THE MIDDLE PART OF THE WEEK BEFORE DRIER AIR WORKING INTO
THE REGION THEREAFTER SERVES TO LIMIT THE CONVECTION FOR THURSDAY
AND FRIDAY.

TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL SUNDAY AND
MONDAY BEFORE TRENDING TO NEAR OR SLIGHTLY ABOVE NORMAL FOR THE
END OF THE WEEK. 11

&&

&&

.AVIATION...
SCATTERED TO LOCALLY NUMEROUS SHRA/TSRA WILL CONTINUE
THROUGH 03Z LOWERING CONDITIONS TO IFR. GUSTY WINDS TO 30 TO 40KT
WILL ACCOMPANY THE STRONGER THUNDERSTORMS. EXPECT CONVECTION TO
LINGER LONGER INTO EVENING THAN NORMAL AS WEAK FRONTAL BOUNDARY
MOVES INTO REGION ACTING AS A FOCUS. HAVE CONTINUED PROB30
CONVECTION THRU 06Z. OUTSIDE OF CONVECTION EXPECT GENERAL VFR
CONDITIONS. FR

&&

.MARINE...
SOUTHWEST TO WEST WINDS ARE EXPECTED TO BE AS HIGH AS 15 KNOTS OVER
WESTERN COASTAL WATERS AND 15 TO 20 KNOTS OVER EASTERN COASTAL
WATERS TONIGHT AS A FRONTAL BOUNDARY APPROACHES FROM THE NORTH.
THIS FRONT IS EXPECTED TO STALL OUT NEAR THE COAST ON SUNDAY
BEFORE BECOMING DIFFUSE ON MONDAY. WESTERLY WINDS WILL LOWER INTO
THE 10 TO 15 KNOT RANGE SUNDAY AND MONDAY AND THEN BECOME MORE
SOUTHWEST AND EASE SOMEWHAT AS THE WEEK PROGRESSES. SEAS OF 2 TO
4 FEET THROUGH SUNDAY WILL LOWER INTO THE 1 TO 2 FEET RANGE
DURING THE WORKWEEK. SHOWER AND THUNDERSTORM COVERAGE WILL BE
GREATEST ACROSS THE COASTAL WATERS TONIGHT THROUGH MONDAY. 11

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...AFTERNOON CONVECTION. RIVER FLOOD WARNINGS ON MISSISSIPPI
RIVER.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  87  69  88 /  60  30  10  40
BTR  73  88  72  89 /  60  40  30  40
ASD  74  87  73  88 /  60  50  40  40
MSY  76  87  76  89 /  50  60  40  50
GPT  76  87  75  88 /  50  60  40  40
PQL  73  87  73  88 /  60  60  40  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 27, 5:06 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
506 PM CDT SAT JUN 27 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-281015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
506 PM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING AS A WEAK
COLD FRONT MOVES INTO THE REGION. A FEW THUNDERSTORMS THIS
EVENING COULD BECOME STRONG TO MARGINALLY SEVERE WITH THE MAIN
THREATS BEING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND
TORRENTIAL DOWNPOURS.

WESTERLY WINDS OF 15 TO 20 KNOTS ARE EXPECTED AT TIMES ACROSS
PORTIONS OF THE COASTAL WATERS. A SMALL CRAFT ADVISORY MAY BE
NEEDED IF WINDS GET A LITTLE BIT STRONGER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY
WITH
MUCH LOWER CHANCES OF THUNDERSTORMS EXPECTED THURSDAY AND FRIDAY.
THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 27, 2:40 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
240 PM CDT SAT JUN 27 2015

MSZ068-272045-
WILKINSON-
240 PM CDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WILKINSON COUNTY...

AT 238 PM CDT...A STRONG THUNDERSTORM WAS NEAR SLOCUM...OR 15 MILES
SOUTH OF MONTEREY...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
WOODVILLE...DOLOROSA AND FORT ADAMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3132 9111 3133 9110 3130 9108 3106 9109
      3105 9156 3107 9156 3111 9163 3113 9163
      3118 9159 3121 9159 3123 9157 3124 9154
      3122 9152 3124 9148 3126 9148 3128 9150
      3129 9147 3132 9146 3133 9113
TIME...MOT...LOC 1938Z 272DEG 25KT 3123 9168
Special weather statement, Jun 27, 3:26 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 PM CDT SAT JUN 27 2015

LAZ034>036-048-MSZ068-272130-
WEST FELICIANA-EAST FELICIANA-POINTE COUPEE-EAST BATON
ROUGE-WILKINSON-
326 PM CDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST FELICIANA...POINTE
COUPEE...NORTHWESTERN EAST BATON ROUGE...WESTERN EAST FELICIANA
PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHERN WILKINSON COUNTIES...

AT 322 PM CDT...SHOWERS AND A STRONG THUNDERSTORM WAS LOCATED OVER
WESTERN POINT COUPEE PARISH...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE... ZACHARY...NEW ROADS...JACKSON...ST.
FRANCISVILLE...CENTREVILLE...
SLAUGHTER...FORDOCHE...MORGANZA...WILSON...NORWOOD...WAKEFIELD...
BATCHELOR...LETTSWORTH AND SPILLMAN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3099 9178 3100 9177 3102 9165 3097 9166
      3100 9164 3103 9157 3110 9106 3066 9102
      3063 9129 3065 9130 3066 9133 3065 9132
      3063 9133 3058 9175 3071 9173 3078 9177
      3080 9179 3098 9180
TIME...MOT...LOC 2022Z 262DEG 44KT 3077 9173
Special weather statement, Jun 27, 3:34 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
334 PM CDT SAT JUN 27 2015

MSZ082-272100-
JACKSON-
334 PM CDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JACKSON COUNTY...

AT 330 PM CDT...A LINE OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED OVER NORTH JACKSON COUNTY MOVING EAST SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH FREQUENT LIGHTNING AND HEAVY RANFALL.

LOCATIONS IMPACTED INCLUDE...
OCEAN SPRINGS...MOSS POINT...ESCATAWPA...GAUTIER...WADE...GULF
HILLS...BIG POINT...VANCLEAVE...HICKORY HILLS...HURLEY...HELENA AND
GULF PARK ESTATES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3039 8840 3032 8849 3033 8851 3035 8851
      3034 8852 3035 8858 3037 8859 3037 8860
      3036 8860 3037 8861 3035 8861 3036 8862
      3036 8868 3040 8882 3071 8885 3073 8841
TIME...MOT...LOC 2030Z 284DEG 30KT 3070 8822 3059 8873
Special weather statement, Jun 27, 4:03 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
403 PM CDT SAT JUN 27 2015

LAZ034>036-046>048-050-272200-
LIVINGSTON-WEST FELICIANA-IBERVILLE-EAST FELICIANA-POINTE COUPEE-WEST
BATON ROUGE-EAST BATON ROUGE-
403 PM CDT SAT JUN 27 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
LIVINGSTON...WEST BATON ROUGE...SOUTHEASTERN WEST FELICIANA...
SOUTHEASTERN POINTE COUPEE...NORTHWESTERN IBERVILLE...EAST BATON
ROUGE AND SOUTHWESTERN EAST FELICIANA PARISHES...

AT 400 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR LIVONIA TO
WEST OF PORT ALLEN...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...PORT ALLEN...NEW
ROADS...OAK HILLS PLACE...ADDIS...BRUSLY...LIVONIA...MARINGOUIN...
SLAUGHTER...FORDOCHE...ROSEDALE...GROSSE TETE...MORGANZA...LOTTIE...
MONTICELLO...PRIDE AND WATSON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3078 9160 3075 9094 3034 9093 3035 9095
      3034 9098 3038 9163 3040 9162 3043 9164
      3044 9164 3046 9166
TIME...MOT...LOC 2100Z 267DEG 23KT 3056 9149
Special weather statement, Jun 27, 4:32 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
432 PM CDT SAT JUN 27 2015

LAZ039-040-071-072-272215-
SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-WASHINGTON LA-
ST. TAMMANY LA-
432 PM CDT SAT JUN 27 2015

...SPECIAL WEATHER STATEMENT...

AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILMER...OR 9 MILES EAST OF AMITE...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOGALUSA...FRANKLINTON...FOLSOM...SUN...WILMER...BUSH AND ENON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3078 8982 3078 8983 3075 8983 3073 8984
      3072 8983 3071 8985 3069 8985 3068 8984
      3066 8984 3066 8985 3053 8987 3067 9051
      3083 9045 3088 8980
TIME...MOT...LOC 2132Z 288DEG 13KT 3073 9035

CAB
Special weather statement, Jun 27, 4:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CDT SAT JUN 27 2015

LAZ036-037-048-050-272245-
LIVINGSTON LA-EAST FELICIANA LA-ST. HELENA LA-EAST BATON ROUGE LA-
454 PM CDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR LIVINGSTON...SOUTHERN ST.
HELENA...CENTRAL EAST BATON ROUGE AND SOUTHEASTERN EAST FELICIANA
PARISHES UNTIL 545 PM CDT...

AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATSON...OR 8 MILES NORTHEAST OF DENHAM SPRINGS...MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH EVEN APPROACHING 50 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...DENHAM SPRINGS...WALKER...LIVINGSTON...ALBANY...
MONTPELIER...GREENWELL SPRING...SHENANDOAH...MONTICELLO...PRIDE...
MERRYDALE...WATSON...WESTMINSTER...INNISWOLD...BROWNFIELDS AND
KILLIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3072 9105 3076 9057 3033 9056 3042 9114
TIME...MOT...LOC 2153Z 275DEG 27KT 3058 9089

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:00 PM CDTSpecial Weather StatementLIXSaint Tammany60 min
Jun 27, 2:19 PM CDTSpecial Weather StatementLIXOrleans56 min
Jun 27, 2:34 PM CDTSpecial Marine WarningLIX56 min
Jun 27, 3:26 PM CDTSpecial Weather StatementLIXEast Feliciana, Pointe Coupee, West Feliciana64 min
Jun 27, 4:03 PM CDTSpecial Weather StatementLIXEast Baton Rouge, Pointe Coupee, West Baton Rouge57 min
Jun 27, 4:32 PM CDTSpecial Weather StatementLIXWashington43 min
Jun 27, 4:54 PM CDTSpecial Weather StatementLIXEast Baton Rouge, Livingston51 min
Jun 27, 5:46 PM CDTSpecial Marine WarningLIX44 min
Jun 27, 6:14 PM CDTSpecial Weather StatementLIXIberville46 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.